The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 11, Issue 1


Contents: J. Approx. Th. - dec02
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Thomas Hogan (hogan@math.ohio-state.edu)
Guest





PostPosted: Fri Dec 06, 2002 12:15 pm    
Subject: Contents: J. Approx. Th. - dec02
Reply with quote

Summary: Table of Contents: J. Approx. Theory, Volume 119, Number 2, December 2002

Table of Contents: J. Approx. Theory, Volume 119, Number 2, December 2002

Di-Rong Chen and Gerlind Plonka
Convergence of cascade algorithms in Sobolev spaces for perturbed refinement masks
133--155

Luis Bernal-Gonz\'{a}lez and Maria Del Carmen Calder'{o}n-Moreno
Dense linear manifolds of monsters
156--180

Zili Wu
A Chebyshev set and its distance function
181--192

Michael I. Ganzburg
The Bernstein constant and polynomial interpolation at the Chebyshev nodes
193--213

Y. Sagher and P. Shvartsman
Rearrangement-function inequalities and interpolation theory
214--251

L. P. Bos and U. Maier
On the asymptotics of Fekete-type points for univariate radial basis interpolation
252--270

J. Gilewicz, Yu. V. Kryakin, and I. A. Shevchuk
Boundedness by 3 of the Whitney interpolation constant
271--290

Vlad Timofte
Special uniform approximations of continuous vector-valued functions. Part I: Special approximations in $C_X(T)$
291--299
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.023770 seconds : 19 queries executed : GZIP compression disabled